# SDR CALA2025061705604

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 51,909 hours, 18,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS 2L SLIDE TOUCHING THE FLOOR ADJUSTED SLIDE PACK GIRT BAR MATERAL Z FOLD AT DOOR 2L. SLIDE GIRT BAR MATERIAL WITHIN LIMITS IN REF W AMM 25-66-01-400-804 AND AMM 25-66-01-000
